Title

Prevalence of obesity among migrant Asian Indians: a systematic review and meta-analysis

Document Type

Journal Article

Publication Details

Fernandez, R., Miranda, C. & Everett, B. (2011). Prevalence of obesity among migrant Asian Indians: a systematic review and meta-analysis. International Journal of Evidence-Based Healthcare, 9 (4), 420-428.

RIS ID

59608

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1111/j.1744-1609.2011.00243.x